# SDR DXTA200400223

- Difficulty date: January 23, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N697QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605197
- Aircraft time: 2,313 hours, 1,863 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING EN ROUTE TO SMO, THE RIGHT MAIN LANDING GEAR INDICATION WOULD NOT SHOW DOWN AND LOCK.  PERFORMED MANUAL LANDING GEAR EXTENSION AND DIVERTED TO LAX, AIRCRAFT LANDED SAFELY.  JACKED AIRCRAFT, RESET EMERGENCY GEAR RELEASE HANDLE TO NORMAL, TROUBLESHOT MLG INDICATION SYSTEM AND FOUND LIGHT BULBS BURNED OUT.  INSTALLED NEW BULBS 6 EACH, SERVICED BLOW DOWN BOTTLE IAW CESSNA MM CHAPTER 12-13-01.  ACCOMPLISHED GEAR SWING, SYSTEM OPS CHECKED GOOD.
